MAUDE Adverse Event Report: IRADIMED CORP. IRADIMED 1056 IV SET, STERILE DISP, W / DRIP CHAMBER; PUMP, INFUSION

IRADIMED CORP. IRADIMED 1056 IV SET, STERILE DISP, W / DRIP CHAMBER; PUMP, INFUSION
Model Number 1056
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Diminished Pulse Pressure (2606)
Date of Event 03/26/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Mri ordered for evaluation of patient's neurological status concerning of anoxic brain injury in the setting of cardiac arrest.Mri standard tubing that was being used with norepinephrine developed a leak/hole/crack in the tubing between the pump and patient after getting into the mri room.Patient was very dependent on her medications keeping her blood pressure up.After lining up the table to the scanner, nurse noted small liquid drips starting to appear on the floor.After following/feeling tubing, determined the outside of the tubing was wet, but nurse could not locate the hole.Medication was immediately transferred to a different tubing.Tubing was later tested/flushed looking for a hole and one was found.No tubing leaks or blood pressure problems prior to entering mri room.Tubing was from groin on top of patient in full view on transfer into mri room and was never caught or pinched anyplace.Patient's blood pressure dropped due to tubing change, she was slow to recover.Showed no arrhythmia on monitor but lost her pulse.Code blue called, pulse recovered after 2 min of cpr, 1mg epinephrine, and blood pressure meds catching up.Mri was aborted.Bp somewhat labile in the process of transferring patient back to bed, and levophed increased to 30mcg/min to keep map >65.

Brand Name
IRADIMED 1056 IV SET, STERILE DISP, W / DRIP CHAMBER
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
IRADIMED CORP.
1025 willa springs drive
winter springs FL 32708
MDR Report Key13964403
Report Number13964403
Device Sequence Number4176402
Product Code FRN
UDI-Device Identifier00856038001027
UDI-Public00856038001027
Combination Product (Y/N)N
Initial Reporter StateMN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/28/2022
Report Date (Section F) 03/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number1056
Device Catalogue NumberIVP1056
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/31/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/31/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown
Date Report Sent to FDA03/29/2022